I just joined this diabetes group and need some feed back if possible. I was on byetta and was doing well with it, not only for the sugar but it helped me lose weight, but then I started to get nauseated on it and on one of my injection sites I was swollen but not on any of the others. Anyone have this happen to them ? Also when I have the bad carb cravings and eat more then I should I will notice that I lose control of my bladder, hate to have to write that but is this a symtom of my sugar being thrown off or is it just adding to my weight problem. It happens more with the carb cravings. Any feed back is welcomed. Thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...